The PSNet Collection: All Content
Search All Content
Hare R, Tyler ER, Tapia A, Fan L, et al. Rockville, MD: Agency for Healthcare Research and Quality; November 2022. AHRQ Publication No. 22(23)-0008.
ISMP Medication Safety Alert! Acute care edition. November 17, 2022;27(23).
A 61-year-old women with a mechanical aortic valve on chronic warfarin therapy was referred to the emergency department (ED) for urgent computed tomography (CT) imaging of the right leg to rule out an arterial clot. CT imaging revealed two arterial thromboses the right lower extremity and an echocardiogram revealed a thrombus near the prosthetic heart valve. The attending physician ordered discontinuation of warfarin and initiation of a heparin drip.
Hare R, Tapia A, Tyler ER, Fan L, et al. Rockville, MD: Agency for Healthcare Research and Quality; October 2022. AHRQ Publication No. 22(23)-0066.
Washington, DC: VA Office of the Inspector General; September 15, 2022. Report no. 22-00815-232.